# SDR ZZDA2011032

- Difficulty date: January 11, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF YOKE MOUNT, LEFT PYLON APRON LOWER LONGERON, CRACKED.  ACCOMPLISHED LONGERON DOUBLER REPAIR PER EA 17-54-02261IR.
